# SDR JJBA200926304

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 20,461 hours, 28,260 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0754
- Condition: False Activation
- Location: Cargo Bay
- Part time: 1,753 hours, 2,013 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTOR WARNING (CARGO) ILLUMINATED IN FLIGHT.  RTF.  INSPECTED FOUND NO PROBLEM.  MEL'ED IAW 26-8(A).
